# SDR SWAA2017032812789

- Difficulty date: March 27, 2017
- Submitted: March 28, 2017
- Operation: Air carrier
- Aircraft: N7882B
- Make and model: Boeing 737-76Q
- Aircraft serial: 30271
- Aircraft time: 37,141 hours, 24,027 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Transmitter
- Part number: 18173810
- Condition: Seized
- Location: Rt Wing Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLAPS LOCKED UP AT 1 DURING APPROACH, DECLARED AN EMERGENCY.   R & R THE RT FLAP POSITION TRANSMITTER IAW MM.
